• Apologies for the issue with a bizarre redirect on the site earlier today. There was a large server update and an error in an IP address had the traffic routing wrongly. No hacking or anything nefarious and nothing to worry about. Sorry for any stress/anxiety caused. Very best wishes - SF Admin

Residual Symptoms

Butterfly

Sim Addict
Safety & Support
SF Author
SF Supporter
#1
So I have been out of hospital for over a year now and I've been pretty much stable in that time, with a few short blips that have resolved themselves. So I am pleased about that. My meds keep most of my symptoms at bay. But I have residual symptoms. I hear muffles ALL of the time and not completely unpleasant voices. I feel really up sometimes but not long enough to be a true hypomania and then I have anhedonia but not enough to be depressed. I seem to be flitting between the two states, though I do have some periods where I have no mood issues. Not sure what's going on as it's becoming more noticeable to me and others around me. Not sure how to deal with this as it can make me agitated.
 

MisterBGone

SF Supporter
#2
So I have been out of hospital for over a year now and I've been pretty much stable in that time, with a few short blips that have resolved themselves. So I am pleased about that. My meds keep most of my symptoms at bay. But I have residual symptoms. I hear muffles ALL of the time and not completely unpleasant voices. I feel really up sometimes but not long enough to be a true hypomania and then I have anhedonia but not enough to be depressed. I seem to be flitting between the two states, though I do have some periods where I have no mood issues. Not sure what's going on as it's becoming more noticeable to me and others around me. Not sure how to deal with this as it can make me agitated.
(Just!) Bumping ~to see: if anybody's got any good ideas for You, @Butterfly --(as I, most certainly do not...) / I'm afraid_ ^but here's wishing you well & just glad to know (I guess) that it isn't (even) worse.
 
#4
Sorry that this is happening.
Not sure what's going on as it's becoming more noticeable to me and others around me. Not sure how to deal with this as it can make me agitated.
Is it the symptoms themselves that are the primary issue, or is it the way others are reacting?
 

Butterfly

Sim Addict
Safety & Support
SF Author
SF Supporter
#5
. . . (Just wondering) - Are the "Muffles," You hear, 'All of the time~. . ' Auditory hallucinations, do you think?
Yes it's dampened down auditory hallucinations. Today I've started to see people out of the corner of my eye.

Sorry that this is happening.

Is it the symptoms themselves that are the primary issue, or is it the way others are reacting?
It's the symptoms that are bothering me more than anything.
 

MisterBGone

SF Supporter
#6
Yes it's dampened down auditory hallucinations. Today I've started to see people out of the corner of my eye.



It's the symptoms that are bothering me more than anything.
Do you think it would be wise to notify your CPN, who can then, be in touch with your p-doc? To update them on these latest developments in your condition... such that they may be able to make the most minor of tweaks, or adjustments to things (like your meds) in order to not upset the balance, of what you've got going now. And yet still, be able to address and help you best deal with what it is you're experiencing now?
 

Butterfly

Sim Addict
Safety & Support
SF Author
SF Supporter
#7
Do you think it would be wise to notify your CPN, who can then, be in touch with your p-doc? To update them on these latest developments in your condition... such that they may be able to make the most minor of tweaks, or adjustments to things (like your meds) in order to not upset the balance, of what you've got going now. And yet still, be able to address and help you best deal with what it is you're experiencing now?
My CPN knows and was trying to get me a medication review. I wonder if I need my lamotrigine increased to help stabilise my moods. But I don't know what the answer is for my psychosis. That bothers me more than my moods x
 

MisterBGone

SF Supporter
#8
My CPN knows and was trying to get me a medication review. I wonder if I need my lamotrigine increased to help stabilise my moods. But I don't know what the answer is for my psychosis. That bothers me more than my moods x
Okay, that is great to hear! I think that, with the knowledge of, and the information you've provided -- (in terms of what you're both hearing & seeing). . . then that should be able to give your psychiatrist some remarkably great direction in order to provide for you... You don't have to have the answers - that's their job..;)
 

Please Donate to Help Keep SF Running

Total amount
$180.00
Goal
$255.00
Top